# SDR AALA202208114144

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 60,302 hours, 25,031 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: None
- Part number: 1030001001
- Part serial: 003577
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LEVEL OFF FUEL INDICATIONS SHOWED 7.43, 5.91, 5.41 WITH TANK TO ENGINE WE CONFIGURED BOTH MOTORS OFF LEFT TANK AND RIGHT WING TANK CONTINUED TO GO LOWER. AT 1407Z L 7.37 C 6.3 R 5.3. EMERGENCY WAS DECLARED AND AIR RETURNED TO MIA. ACCOMPLISHED UNWANTED FUEL TRANSFER FROM NUMBER 1 TANK PER FIM TASK 28-21-00-810-803. NO FAULTS ALSO INSPECTED ENGINE NUMBER 1 FOR FUEL LEAKS NO LEAKS AND FUEL QUANTITY INDICATION SYSTEM BUILT IN TEST EQUIPMENT NO FAULTS. DUE TO HISTORY ACCOMPLISHED MORE TROUBLE SHOOTING. RIGHT CENTER TANK PUMP " LOW PRESSURE" LIGHT ILLUMINATED WITH PUMP ON. CENTER RIGHT TANK PUMP UNIVERSAL FAULT INTERRUPTER REPLACED AND TESTED PER AMM 28-22-99.
